# SDR 29GA2018121800001

- Difficulty date: December 17, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 36,930 hours, 41,132 cycles
- Engine: Ge CT79B
- System (JASC): 3200 · Landing Gear System
- Part: Hub Cap
- Part number: 14004120
- Condition: Broken
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 7016 STX/SJU REPORT: LOSS BRAKES WHILE TAXIING TO THE GATE ON BOTH SIDES (CA&FO) CORRECTIVE ACTION:  SLAVED IN ANTI-SKID CONTROL BOX IAW AMM 32-43-05-04. OPS CHECKED GOOD. DISCOVERED #2 MAIN TIRE  HUB CAP ASSEMBLY TO HAVE BROKEN CLIPS THAT SECURE TO THE ANTI-SKID TRANSDUCER. PARTS ON ORDER.

MAS10510 SLAVED IN ANTI-SKID CONTROL BOX IAW AMM 32-43-05-04. OPS CHECKED GOOD. DISCOVERED #2 MAIN TIRE  HUB CAP ASSEMBLY TO HAVE BROKEN CLIPS THAT SECURE TO THE ANTI-SKID TRANSDUCER. PARTS ON ORDER.
CONTROL BOX P/N ON/OFF: 42-683-3
S/N OFF: 607
S/N ON: 589
MAS10510 R&R #2 MAIN TIRE HUB CAP ASSEMBLY IAW AMM 32-41-05-04. 
P/N OFF: 140-04120
P/N ON: 140-04120-1WAV-1
